# SDR COMA0060416

- Difficulty date: May 11, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 1,839 hours, 1,625 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Anti-Ice Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT WING ANTI-ICE DUCT WARNING.  REPAIRED DAMAGED WIRE AT TEMPERATURE SENSOR RIGHT LEADING EDGE.
